# SDR 9709471143

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'M' CHECK, FOUND CRACKS IN LEADING EDGE SKIN AT EXTINGUISHER BOTTLE ACCESS INBOARD AND OUTBOARD FORWARD CORNER. REPAIRED PER EA 11-122890.
